# SDR ASAA2019061729693

- Difficulty date: May 22, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281400200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT FRAME 16 APPROX. RBL30 IS CORRODED GROUNDED - YES. REMOVED  CORROSION AND EVALUATED IAW SRM 53-11-14. DAMAGE FOUND OUT OF LIMITS REMOVED AND REPLACED FLOOR SUPPORT FROM FRAME 12 TO FRAME 24 IAW A319 SRM 51-42-11 AND DWG D53110920, REV D.
